Theraflu Max for flu and cold, 8 pcs.
€1.00
Out of stock
(E-mail when Stock is available)
TeraFlu Max with lemon flavor is a combined medicine, the effect of which is due to its constituent components, has antipyretic, analgesic and vasoconstrictor effect, eliminates the symptoms of “colds”.
Paracetamol has analgesic and antipyretic effect.
Indications
Laryngitis, Inflammation in the mouth, Headache, Angina, Nasal congestion, Sore throat, Pain in the joints (arthralgia), runny nose (rhinitis), Gum inflammationTeraFlu Max is used to eliminate the symptoms of colds and flu, such as fever, headache, chills, joint and muscle pain, a stuffy nose, pain in the sinuses and throat.
Active ingredient
Paracetamol, Phenylephrine, Pheniramine, Ascorbic acid
Composition
1 sachet contains:
the active ingredients:
paracetamol 1000.0 mg;
ascorbic acid 100.0 mg;
phenylephrine hydrochloride 12.2 mg
Excipients:
sucrose 1936 mg,
sodium citrate 501 mg,
citric acid 812 mg,
potassium acesulfame 65 mg,
aspartame 25 mg,
quinoline yellow dye 1 mg,
Lemon flavoring 875928 30 mg,
Lemon flavoring 87A069 240 mg,
Lemon flavoring 875060 240 mg,
Lemon flavoring 501.476 AR0504 40 mg.
How to take, the dosage
Orally, 1 sachet every 4-6 hours (not more than 4 sachets per day). The contents of the sachet is dissolved in 250 ml of hot water until completely dissolved.
It is not recommended to use the drug for more than five days without consulting a doctor. If symptoms persist, consult a physician.
Do not exceed the specified dose. In case of overdose, seek medical attention immediately.
Interaction
Stimulants of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites of paracetamol, which causes the possibility of severe intoxication in small overdoses.
Paracetamol increases the effects of monoamine oxidase inhibitors, sedatives and ethanol. Simultaneous use with antidepressants, antiparkinsonian and antipsychotic drugs, phenothiazine derivatives – increases the risk of urinary retention, dry mouth, constipation.
Phenylephrine reduces the hypotensive effect of guanethidine.
Guanethidine increases the alpha-adrenergic stimulating effect, and tricyclic antidepressants increase the sympathomimetic effects of phenylephrine.
Glucocorticosteroids increase the risk of glaucoma.
Paracetamol reduces the effectiveness of diuretics.
Metoclopramide, domperidone increase the absorption rate of paracetamol and colestyramine reduces it.
Vitamin C increases absorption of penicillin, iron, reduces the effect of heparin and indirect anticoagulants, increases the risk of crystalluria during treatment with salicylates. Absorption of vitamin C is reduced when combined with oral contraceptives.
Vitamin C retards renal excretion of acids and reduces reabsorption of drugs that have an alkaline reaction (including alkaloids).
Vitamin C in combination with deferoxamine increases toxic effects of iron on tissues (especially on the heart, causing the development of heart failure), the prescription of drugs containing ascorbic acid is carried out after determining the concentration of deferoxamine and iron excretion, not earlier than 2 hours after infusion of deferoxamine.
Special Instructions
It distorts the results of laboratory tests that assess the concentration of glucose and uric acid in plasma.
Should not be used simultaneously with other drugs containing paracetamol, as well as with non-narcotic analgesics, non-steroidal anti-inflammatory drugs (metamizole, acetylsalicylic acid, ibuprofen, etc.
One sachet contains 1.936 g of sucrose, which corresponds to 0.2 bread units.
Synopsis
Powder from light yellow to yellow color, with a characteristic odor of lemon, without large agglomerates, with the inclusion of colorless shiny crystals.
Description of the prepared solution: yellow, opalescent solution with a characteristic odor of lemon, without sediment and foreign inclusions.
Contraindications
Hypersensitivity; marked renal or hepatic insufficiency;
Side effects
In the recommended doses the drug is usually well tolerated.
Paracetamol rarely has side effects.
Sometimes allergic reactions such as skin rash, urticaria, angioedema are possible.
Rarely – thrombocytopenia, leukopenia, agranulocytosis.
Hepatotoxic and nephrotoxic effects may be observed during long-term use in excess of the recommended dose.
Phenylephrine may cause nausea, headache, a slight increase in blood pressure and in rare cases palpitation, which pass after cancellation of the drug.
In case of any adverse reactions consult a doctor.
Overdose
Symptoms: nausea, vomiting, anorexia, stomach pain, sweating, pale skin, cardiac arrhythmia, increased liver transaminases activity, increased prothrombin time, hepatonecrosis and coma.
Treatment: gastric lavage during the first 4 hours of poisoning, administration of activated charcoal; symptomatic therapy. Specific antidote – acetylcysteine.
In case of overdose seek medical attention immediately.
Pregnancy use
The drug may be used during pregnancy if the potential benefit to the mother exceeds the possible risk to the fetus.
Do not use during breastfeeding.
Similarities
TeraFlu, Maxicold Rhino, Asterisk Flu, For colds and flu, Asterisk for colds
Weight | 0.200 kg |
---|---|
Shelf life | 3 years. |
Conditions of storage | At a temperature not exceeding 25 ° C, out of the reach of children. |
Manufacturer | Rafton Laboratories Limited, United Kingdom |
Medication form | Powder for preparation of solution for oral administration |
Brand | Rafton Laboratories Limited |
Other forms…
Related products
Buy Theraflu Max for flu and cold, 8 pcs. with delivery to USA, UK, Europe and over 120 other countries.